# SDR USAA2012011000018

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 59,614 hours, 39,861 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY EXIT SIDE WALL LIGHT BROKEN AT SEAT 11ABC.  MAINTENANCE REPLACED THE EMERGENCY EXIT SIDE WALL LIGHT ASSEMBLY.  OPS CHECK NORMAL.
